MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X48MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X48MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure due to the bipolar implant being stiff.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: (b)(4) item name femoral head 12/14 taper 28 mm diameter -3.5 neck length lot # 66187886 the product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, g3, g6, h2, h6, h11.Visual examination of the returned product identified the locking ring was inside of the shell with the chamfer in the correct position.There was no damage visible to the locking ring or to the returned insert.The locking ring was removed for further evaluation with no damage visible.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.Review of the available information indicates the device was assembled per technique, was released in a conforming state, and is functioning as expected per the documented design requirements.No device failure was identified.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
RINGLOC BI-POLAR 28X48MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20706803
Report Number0001825034-2024-02705
Device Sequence Number9782959
Product Code JDI
UDI-Device Identifier00880304005389
UDI-Public(01)00880304005389(17)290814(10)66769804
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number11-165220
Device Lot Number66769804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose